# SDR UPS09554510

- Difficulty date: January 20, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 20,707 hours, 10,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Gouged
- Location: Crew Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CREW ENTRY DOOR UPPER LATCH CAM IS GOUGED.  ALL WORK ACCOMPLISHED PER SRM ADDENDUM B757-5210-14721 AND AMM 51-12-00-5.
